# SDR CA100211002

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,405 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2227271300
- Condition: Corroded
- Location: Cockpit
- Part time: 2,567 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT RUDDER PEDALS CORRODED AND SEIZED ONTO PEDAL SUPPORT ASSY. THE PEDAL THEN BROKE AWAY PARTIALLY FROM THE ASSY. (TC  20100211002)
